[Ar] Aronszajn, N., Differentiability of Lipschitzian mappings between Banach spaces, Studia Math.
[B-F] Borwein, Jon and Fitzpatrick, Simon, Local boundedness of monotone operators under minimal hypotheses,, Bull. Austral. Math. Soc.
[B-F-G] Borwein, J.M., Fitzpatrick, S.P. and Giles, J.R., The differentiability of real functions on normed linear spaces using generalized subgradients, J.M. A. A.
[Bo] Borwein, J.M., Minimal cuscos and subgradients of Lipschitz functions, in Fixed Point Theory and its Applications, Bâillon, J-B. nad M. Thera eds., Pitman lecture notes in Mathematics, Longman, Essex, 1991.
[deB-F-G] de Barra, G., Simon Fitzpatrick and Giles, J.R., On generic differentiability of locally Lipschitzian functions on Banach space, Proc. C.M.|A., ANU
[Day] Day, Mahlon M.
Normed Linear Spaces, 3rd éd., Springer-Verlag, New York, 1973.
[Fi] Day, Mahlon M.
A subdifferential whose graph is not norm xbw closed. (Preprint 1991)
[Fo] M. K. Fort, , Jr., Category theorems, Fund, Math.
[Ha] Haydon, R., “A counterexample to several questions about scattered compact spaces, Bull. London Math. Soc. (In Press)
[Jo] Jokl, Ludek, Minimal convex-valued weak* usco correspondences and the Radon-Nikodymproperty, Comment. Math. Univ. Carol. (28)
[Nol] Noll, Dominicus, Generic Gatêaux-differentiability of convex functions on small sets, J. of Math Anal. and its Applications
[No2] Noll, Dominicus, Generic Fréchet- differentiability of convex functions on small sets, Arch. Math.
[Phi] Phelps, R.R., Gaussian null sets and differentiability ofLipschitz mappings on Banach spaces, Pacific J. Math.
[Ph2] Phelps, R.R., Convex Functions, Monotone Operators and Differentiability. Lecture Notes in Mathematics No. 1364, Springer-Verlag, New York, 1989.
[Ph3] Phelps, R.R., Some topological properties of support points of convex sets, Israel J. Math.
[Pr] Preiss, David, Differentiability of Lipschitz functions on Banach spaces, J. Funct. Analysis. (To Appear)
[PPN] Preiss, D., Phelps, R.R. and Namioka, I., Smooth Banach spaces, weak Asplund spaces, and monotone
or usco mappings. (Preprint, 1989).
[Ra] Rainwater, J., Yet more on the differentiability of convex functions, Proc. Amer. Math. Soc.
[Ro] Rockafellar, R.T., Local boundedness of nonlinear monotone operators, Mich. Math. J.
[St] Stegall, C., A class of topological spaces and differentiation of functions betweeen Banach spaces, in Proc. Conf. on Vector Measures and Integral Representations, Vorlesungen aus dem Fachbereich Math., Heft 10, W. Ruess éd., Essen, 1983.
[Ve] Verona, Maria Elena, More on the differentiability of convex functions, Proc. Amer. Math. Soc.
[V-V] Andrei, and Verona, Maria Elena, Locally efficient monotone operators, Proc. Amer. Math. Soc.
109 (1990), 195–204.